MathSciNet Relay Station
MathSciNet bibliographic data
MR2680046 (2011h:13037) 13H15 (13B22 13H05)
Van Lierde, Veronique A mixed multiplicity formula for complete ideals in 2-dimensional rational singularities. Proc. Amer. Math. Soc. 138 (2010), no. 12, 4197–4204.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement